# SDR 2023F00228

- Difficulty date: July 16, 2023
- Submitted: July 16, 2023
- Operation: General aviation
- Aircraft: N361QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800235
- Aircraft time: 13,317 hours, 8,962 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MINOR CORROSION FOUND ON LH VERTICAL STAB REAR SPAR CAP. ACCOMPLISHED VERTICAL STAB AFT SPAR CORROSION REPAIR IAW TEXTRON AVIATION REPAIR LETTER DQ40368.
